MathSciNet Relay Station
MathSciNet bibliographic data
MR1388871 (97g:32009) 32C30 (49Q20)
Alexander, H. Holomorphic chains and the support hypothesis conjecture. J. Amer. Math. Soc. 10 (1997), no. 1, 123–138.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement